# SDR CALA2013073090099

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,586 hours, 14,577 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Failed
- Location: Altitude Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT PACK AND RT PACK SHOWED IN COCKPIT.   BIT ON PACK CONTROLLERS SHOWED ALTITUDE SWITCH.  R & R ALTITUDE SWITCH IAW AMM.
